# SDR DHL9672208C

- Difficulty date: September 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722DH
- Make and model: Boeing 727228
- Aircraft serial: 19861
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Bs 970-950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, STR 7R 7 TIE CLIPS, AT STA 970 THROUGH 950A ARE CRACKED.  REMOVED AND REPLACED TIE CLIPS PER SRM 51-10-1.
